# SDR SWIA2020052950908

- Difficulty date: May 6, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTS OF POSSIBLE CORROSION FOUND IN MULTIPLE LOCATIONS ALONG LBL 9 BETWEEN FS 409 - FS 409+128 (48 MONTH) RO 5/28/2020.  REMOVED AND REPLACED FLOORBEAM CAP BETWEEN LBL9 FS409 TO FS409+128 REF REO AND DWG.
